American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710.
Abstract, references, and article information
View Article: PDF

[2] Debraj Chakrabarti. Spectrum of the complex Laplacian on product domains. Proc. Amer. Math. Soc. 138 (2010) 3187-3202. MR 2653944.
Abstract, references, and article information
View Article: PDF

[3] Dirk Blömker, Stanislaus Maier-Paape and Thomas Wanner. Second phase spinodal decomposition for the Cahn-Hilliard-Cook equation. Trans. Amer. Math. Soc. 360 (2008) 449-489. MR 2342011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul Binding and Tomaz Kosir. Root vectors for geometrically simple two-parameter eigenvalues. Trans. Amer. Math. Soc. 356 (2004) 1705-1726. MR 2031038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael E. Taylor. Pointwise Fourier inversion---An addendum. Proc. Amer. Math. Soc. 129 (2001) 2001-2003. MR 1825908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael Taylor. The Dirichlet-Jordan test and multidimensional extensions. Proc. Amer. Math. Soc. 129 (2001) 1031-1035. MR 1709767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Luzius Grunenfelder and Tomaz Kosir. An algebraic approach to multiparameter spectral theory. Trans. Amer. Math. Soc. 348 (1996) 2983-2998. MR 1361640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Paul Binding and Tomaz Kosir. Second Root Vectors for Multiparameter Eigenvalue Problems of Fredholm Type . Trans. Amer. Math. Soc. 348 (1996) 229-249. MR 1321567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. Faierman. Elliptic problems involving an indefinite weight . Trans. Amer. Math. Soc. 320 (1990) 253-279. MR 962280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Denis A. W. White. Schr\"odinger operators with rapidly oscillating central potentials . Trans. Amer. Math. Soc. 275 (1983) 641-677. MR 682723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Leon Ehrenpreis. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975) 1109-1111. MR 0419685.
Abstract, references, and article information
View Article: PDF

[13] R. A. Goldstein and R. Saeks. Trace class, widths and the finite approximation property in Banach space. Bull. Amer. Math. Soc. 79 (1973) 57-60. MR 0317014.
Abstract, references, and article information
View Article: PDF

[14] Burton Randol. The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators . Trans. Amer. Math. Soc. 168 (1972) 265-271. MR 0296600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Charles Goldstein. Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. III . Trans. Amer. Math. Soc. 143 (1969) 283-301. MR 0609010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1